# SDR MK1Y20230305001

- Difficulty date: March 5, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

SEC 43, STA 654 TO 654+22, STR 31L TO 32L: DURING MAINTENANCE INSPECTION, SHOP HAS DISCOVERED A BUCKLE ON FUSELAGE SKIN AT THE NOTED AREA, AND PERFORMED A CUT OUT BY 1.2"X1.5".
